MathSciNet Relay Station
MathSciNet bibliographic data
MR2492146 34A60 (34K05 34K37)
Henderson, Johnny; Ouahab, Abdelghani Fractional functional differential inclusions with finite delay. Nonlinear Anal. 70 (2009), no. 5, 2091–2105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement